# SDR DALA2023092707950

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT Y=180 FROM X=-10 TO X=-43, FROM Y=162 TO Y=198 X=-45 AT W-1 AREA CPAX IN REF NRC 00541. SUMMARY OF NRC 00610: CORROSION LEVEL 2. FLOOR SUPPORTS Y=180 FROM X=-10 TO X=-43 AND FLOOR SUPPORT FROM Y=162 TO Y=198 X=-45 AT W-1 AREA CPAX WERE FABRICATED AND REPLACED PER B717-200 SRM 51-41-02-0G. (LP #2987467)
